11 students hospitalized with symptoms of 'molly'
MIDDLETOWN, CT - Wesleyan University says at least 11 students have been hospitalized with symptoms of overdoses on the drug known as "Molly."
Dean Michael Whaley, vice president of student affairs, said in a letter to the campus that one of the students, a sophomore, was in critical condition at Middlesex Hospital on Sunday. That evening, Middlesex police said two patients at Hartford Hospital had been elevated to critical condition, and two were in serious condition.
The university says it's aware of 11 students being treated for overdose symptoms consistent with the use of Molly, a stimulant psychoactive drug also known as methylone. No other information about their conditions was released.
Whaley said university police and residence officials are investigating, along with Middlesex police. He asked students to check on their friends.
Desktop NewsClick to open Continuous News in a sidebar that updates in real-time.
One transported after construction crane falls on vehicle in Henderson
DOTD to discuss widening of LA 44, roundabout in Ascension Parish
Restore Louisiana to reopen survey and extend application deadline
Doorman, veteran at local bar salutes for national anthem, becomes internet sensation
Mississippi casino revenue rises as sports betting begins